# SDR SWAA2019062434103

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 41,238 hours, 20,258 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Screw
- Part number: BACS12ER3K16
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H OVERWING EMERGENCY EXIT DOOR SCREW CAME OUT.      REINSTALLED SCREW PER SIP.
